# SDR FDEA201703240986

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 54,447 hours, 26,061 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE EICAS MESSAGE AS FLAP EXTENDED TO FLAPS 1,  WENT THROUGH QRH PROCEDURE WHICH LEAD TO A  LE SLAT ASSYMETRY ISSUE.  PERFORMED QRH PROCEDURE FOR LE  SLAT ASSYMETRY.  NO NOTED ADVERSE ROLL OR YAW.  NO AIRCRAFT LIMITS EXCEEDED.   NO STATUS MESSAGES NOTED ON SHUT DOWN. CHECKED FSEU AND NO FAULTS WERE FOUND ON 3 FSEU BOXES.   RETURNED ALTN  FLAP SWITCH TO NORMAL POSITION. CYCLED SLATS /FLAPS  THRU SEVERAL CYCLES WITH NO DEFECTS NOTED. OPERATED  SLATS/FLAPS IN ALTN AND ALSO NO DEFECTS NOTED. COMPLIED WITH TROUBLESHOOTING IAW FAULT TREE 27-81-803. NO  HISTORY NOTED.
